# SDR 2006FA0000400

- Difficulty date: January 6, 2006
- Submitted: March 28, 2006
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 236405492189
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL COULD NOT BE SHUT OFF AND FUEL WAS CROSS-FEEDING. SEVERAL CROSSFEED VALVES HAVE BEEN EXAMINED AND FOUND TO HAVE DEFECTIVE SEALS. O-RINGS WERE DISSOLVED AND RESEMBLED A TAR LIKE SUBSTANCE. IF THERE IS AN ENGINE FIRE OR LEAK, FUEL CANNOT BE SHUT OFF WHICH CREATES A SAFETY OF FLIGHT CONDITION THAT MUST BE CORRECTED.
